Archived

This topic is now archived and is closed to further replies.

Bigjudy

Should I Go On Accutane?

31 posts in this topic

Keep us updated!


Regimen:

AM: CeraVe foaming face wash, 100mg Spirolactone

PM: CeraVe foaming face wash, witch hazel, Acne.org AHA+

Been taking Sprio since 1/2013


Share this post


Link to post
Share on other sites

Sure will :)

I keep changing my mind about accutane :s

Now yet again I've changed my mind and wanna start Accutane this month.

It's just that I really want to have a clear face ASAP...It's really getting to me :/

Share this post


Link to post
Share on other sites

Sure will :)

I keep changing my mind about accutane :s

Now yet again I've changed my mind and wanna start Accutane this month.

It's just that I really want to have a clear face ASAP...It's really getting to me :/

It's all up to you! If you want to start the medication start it! I don't think between now and Christmas time will give that much of a difference in your height anyway.


Regimen:

AM: CeraVe foaming face wash, 100mg Spirolactone

PM: CeraVe foaming face wash, witch hazel, Acne.org AHA+

Been taking Sprio since 1/2013


Share this post


Link to post
Share on other sites

Sure will

I keep changing my mind about accutane :s

Now yet again I've changed my mind and wanna start Accutane this month.

It's just that I really want to have a clear face ASAP...It's really getting to me :/

I saw results on The Regimen within days. It inhibits production of new acne, so once you start it and stick to it precisely you'll just have to wait out the scars. I'd say you'll be clear by Christmas. Not 100% clear of what's left behind, like scars, but you'll have nothing new coming in, which is the best feeling ever!

Accutane can wait, in my opinion.

Share this post


Link to post
Share on other sites

hey just wondering if you could shed some advice!

im 16 at the momemt . i was really oily and pretty bad acne. i took accutane for 12 months at 20mg a day, which completely cleared up my acne but left me with heaps of PIH. I have been off accutane for 2 months now and my face is really oily again and i am starting to get pimples everywhere... im pretty worried. i saw my derm 2 weeks ago, and she gave me retin-a to use nightly. when i saw her i didnt really have any pimples, they just started coming like right after i saw her sad.png She didnt want me to go back on accutane becuase she didnt think anything was wrong with my skin.. but now its getting really bad, should i make another appointment with her and try get accutane? or should i continue retin-a?? PLEASE HELP!

Share this post


Link to post
Share on other sites

Do not take Accutane, you will regret it. I was on Accutane for about six months and about 1 year after i stopped, I started experiencing stomach pain, severe dry skin and dry eyes and chronic fatigue. Found out my stomach pain was due to IBS. I am 45 yo now but feel like a 70yo man and can't work due to my conditions. Please consider looking to natural alternatives instead for your health and future. Don't trust too much in these conventional med physicians who are brain-washed by drug companies. Look into milk thistle, quercetin, bromelain, saw palmetto, vitamin A and E as safer alternatives.

Share this post


Link to post
Share on other sites